Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Skin itching, small red bumps on penis, testis. Taking cortisone injections. Treatment?

Hello Docter, my self XXXXXX and i am Consultant XXXX. My problem are that i have itching on my full body with small bumps like appearance. and its more in my genital area on the testis and penis , its too much itchy, i cant control. it start 1 month back at that time i got sudden itching on my full body with reddish bumps. i have taken Cortisone injection IV at that time... Please advice me... wats this problem and treatment option.. i am too wrry about this
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
Did you take any antiworm drugs?
If not please check stool for ova of worms. Because it can also cause allergic reaction.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor